EconPapers    
Economics at your fingertips  
 

Optimization of functions with rank-two variation over a box

Immanuel Bomze

European Journal of Operational Research, 2005, vol. 161, issue 3, 598-617

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377-2217(03)00574-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:161:y:2005:i:3:p:598-617

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-07-24
Handle: RePEc:eee:ejores:v:161:y:2005:i:3:p:598-617